# SDR DXTA2025121606133

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0425
- Aircraft time: 806 hours, 559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IN THE AE BAY NOTICE A BURNT ELECT ODOR IN AFT COMPARTMENT. ODOR IS CONSISTENT WITH A BURNING PLASTIC OR WIRE ODOR.  UNABLE TO VERIFY.  PERFORMED ODOR CHECK AROUND ALL ACFT BAY, FWD & AFT AVIONICS BAY & BEHIND THE SCREENS. PERFORMED VISUAL INSP FOR BURN WIRES & CHKD ALL GROUND TERMINALS ON FWD & AFT ELECT BAY. FOUND NO DAMAGE OR BURN ODOR. CHECKED ALL CB FOR TRIP OR DAMAGE FROM BURN CONNECTIONS, NO FINDINGS. PERFORMED OPS TEST OF ALL ACFT INTERIOR SYS & CHK FOR TRIP CB, CHKD COFFEE MAKER, CHECKED ALL OUTLETS & SCREENS, CHECKED TOILET & INTERIOR LIGHTSL, NO DEFECTS. CHKD EXTERIOR LIGHTS & EMERG LIGHTS FOR DAMAGE OR BURN ELECT ODOR, NO FINDINGS. CHKD & RAN HYD PUMP & ALL ELECT MOTORS ON FLAPS & STAB ACTUATORS, CHECK FOR TRIP CB OR BURN ELECT ODOR, NO FINDINGS. OPS TEST OF ALL ACFT SYS FOR MORE THAN 4 HRS CONSECUTIVE WITH NO ELECTRICAL BURN ODOR FOUND IN CABIN OR ACFT BAYS. PERFORMED VISUAL INSP & OPS TEST OF ELECT COOLING FANS BEHIND SCREENS & CHKD NO FINDINGS. ALL WORK IAW  AMM 21-10-00, 21-25-00, 24-30-01, 33-10-00, 33-40-00, 33-40-45, 33-50-00, 29-20-00.
